MAUDE Adverse Event Report: VARIAN MEDICAL SYSTEMS IMAGING LABORATORY GMBH ARIA RADIATION THERAPY MANAGEMENT

VARIAN MEDICAL SYSTEMS IMAGING LABORATORY GMBH ARIA RADIATION THERAPY MANAGEMENT
Model Number HIT4410
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the entire hospital network failure, all radiation therapy patients were referred to other centers for treatments.The radiation therapy department was fully electronic at the time of network failure, and they did not have paper copies of treatments.This means previous patient data was also lost.The patients did need to be replanned by the other center when they were referred.If patients treated prior to the network failure return for treatment, no data of previous treatment would be available.The loss of patient data has the potential to complicate or delay the treatment planning of future radiation treatments, should patients return for care.We are actively working with the customer to rebuild their system and bring it back online.There is no claim of direct injury to any patient, we are reporting this due to loss of patient data.
 
Event or Problem Description
Customer reported cyber attack of their entire hospital system.

Brand Name
ARIA RADIATION THERAPY MANAGEMENT
Common Device Name
ARIA RADIATION THERAPY MANAGEMENT
Manufacturer (Section D)
VARIAN MEDICAL SYSTEMS IMAGING LABORATORY GMBH
taefernstrasse 7
daettwill 05405
SZ  05405
Manufacturer Contact
nia van baalen
911 hansen way
palo alto, CA 94304-1028
6504246833
MDR Report Key22983915
Report Number3010123525-2025-00003
Device Sequence Number21067408
Product Code IYE
UDI-Device Identifier00856100006110
UDI-Public00856100006110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHIT4410
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown